# SDR ABXA20240719139

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 94,699 hours, 42,499 cycles
- System (JASC): 2612 · Fire Detection
- Part: Test Panel
- Part number: 3500833
- Part serial: BN197038
- Condition: Unserviceable
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE STARTING #2ENGINE WHEEL WELL FIRE WARNING MSG BEFORE SECOND ENG START AND PRIOR TO PUSHBACK WHEN CLEARED AFTER THE FIRST VERIFICATION A/C MTX GROUNDED A/C AND MTX TROUBLESHOT AND REPLACED FIRE/OVHT TEST PNL IAW AMM 26-11-01, REPLACED WHEEL WELL DUCT OVHEAT CARD IAW AMM 26-18-00. OPS CHECK GOOD AND RETURENED A/C TO SERVICE
